advertisement
Question
Posted by: minky | 2005/11/21

Libido

Hi doc, this might sound strange, but is there any medication that can be taken to reduce high libido, my partner can't keep up and I don't wanna lose him.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Minky, it depends on whether you have an abnormally high libido or not. You can’t start taking medication to match your partner’s low libido, for instance. The best would be to see your doctor and find out where exactly the problem lies. You then treat whoever has the problem. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Concerned | 2005/11/22

My partner has a HB count of 8 and is also low on Iron. The dr has prescribed blood as well as intravenous iron. I'm am worried about the chances of getting diseases from the Blood given. What are the chances? and arre there any alternative treatments? He is going for a Gastroscopy tonight as thewy suspect a gastric ulcer. He has no energy, and is also pale ofcourse.

Reply to Concerned
Posted by: Piet | 2005/11/21

Is there any meds that can improve the Libido of my partner. She took the pil for a few months and it turned her as cold as stone. She is even more frustrated than I am.

Reply to Piet

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement